# SDR IPXA1569366

- Difficulty date: September 11, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, ACB NR 3 FLOOR PANEL HAS AREAS OF CORROSION.  FABRICATED NEW FLOOR PANEL IAW SRM 53-60-53-0I-1, SRM 53-00-53-1A 1 SRM 51-40-05-0G, SRM 51-20-01-0G.
